# SDR 29GA94555020812A

- Difficulty date: February 8, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- Aircraft time: 33,484 hours, 39,470 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: 1016200111
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE C-6 INSPECTION DISCOVERED RIGHT ELEVATOR OUTBOARD HINGE HAS CORROSION.  REPLACED RIGHT ELEVATOR OUTBOARD HINGE.
